VOL. 40 · NO. 2 | June 2004
M.M.M. Jaradat, M. Y. Alzoubi, E. A. Rawashdeh
SUT J. Math. 40 (2), 91-101, (June 2004) DOI: 10.55937/sut/1108749117 Open Access
KEYWORDS: Basis number, Lexicographic product, cycle space, ladders, 05C38, 05C75
Takeshi Sugiyama
SUT J. Math. 40 (2), 103-109, (June 2004) DOI: 10.55937/sut/1108749122 Open Access
KEYWORDS: Hamiltonian cycle, linear forest, 05C38
Ahmed Bachir
SUT J. Math. 40 (2), 111-116, (June 2004) DOI: 10.55937/sut/1108750503 Open Access
KEYWORDS: hyponormal operators, derivation‎, orthogonality, Fuglede-Putnam’s Theorem, 47B47, 47A30, 47B20
H. M. Al-Qassem
SUT J. Math. 40 (2), 117-131, (June 2004) DOI: 10.55937/sut/1108749131 Open Access
KEYWORDS: Marcinkiewicz integral, Littlewood-Paley g-function, Lusin area integral, Rough kernel, Block space, 42B25, 42B30
Rezső L. Lovas
SUT J. Math. 40 (2), 133-156, (June 2004) DOI: 10.55937/sut/1108749127 Open Access
KEYWORDS: Generalized metrics, Killing vector fields, translations, Randers manifolds, Funk metrics, 53B40
Mieko Tanaka
SUT J. Math. 40 (2), 157-179, (June 2004) DOI: 10.55937/sut/1108749134 Open Access
KEYWORDS: variational method, existence of a critical point, asymptotically linear wave equation, Local Linking, (WPS)* condition, 58E05, 35L05, 35L35, 47J30
Back to Top